MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE HEAD PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-85-00Z
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: livanova deutschland manufactures the s5 double head pump.The incident occurred in haifa, israel.The unit was tested by the customer and found that pump head complete is defective.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 double head pump gave a motor control failure error message during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: the involved unit has been sent to the manufacturer site for repair and a replacement pump has been provided to the customer.Based on the technical intervention, most likely the root cause of the reported event was an isolated early failure of the pump head.
 
Event or Problem Description
See initial report.

Brand Name
S5 DOUBLE HEAD PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17150168
Report Number9611109-2023-00270
Device Sequence Number17158513
Product Code DWB
UDI-Device Identifier04033817902737
UDI-Public(01)04033817902737(11)230209
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00Z
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown